MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC MINICAP WITH POVIDONE-IODINE SOLUTION; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

VANTIVE US HEALTHCARE LLC MINICAP WITH POVIDONE-IODINE SOLUTION; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4466P
Medical Device Problem Codes Product Quality Problem (1506); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the iodine sponge of an unspecified quantity of minicaps were dry and the foil packaging was crushed.This was identified during use of the devices for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to h6 and h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
MINICAP WITH POVIDONE-IODINE SOLUTION
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - CUERNAVACA
calle 50 metros
civac, jiutepec morelos 62578
MX   62578
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key23658573
Report Number8030639-2025-00037
Device Sequence Number10027423
Product Code KDJ
UDI-Device Identifier00085412007694
UDI-Public(01)00085412007694(10)M24J01D(17)261001
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K152129
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/01/2026
Device Catalogue Number5C4466P
Device Lot NumberM24J01D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer01/02/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown